# SDR SWIA202266935

- Difficulty date: November 8, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N131SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000450
- Aircraft time: 21,148 hours, 11,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Frms 11-12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR, AFT END OF THE CONNECTOR FWD FUSELAGE I SUPPORT BETWEEN FRAMES 11 AND 12 HAS A CRACKED ANGLE.    REMOVED AND REPLACED THE ANGLE IAW SRM 51-23-04, 51-23-05, 51-23-06, 51-40-08.
